Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Globalchill

(Ro)accutane and bacne

Recommended Posts

Ive only a week left of my course and it has been successful, I havent had any active acne on my face, just a few red marks.

My back hasnt any new acne on it and is pretty much smooth to touch but ihave loads of red marks. Will they or should they disappear?

Would appreciate it if anyone had any ideas on how to get rid of them or even reduce the redness.

Thanks in advance tongue.gif

Share this post


Link to post
Share on other sites

If they are only red marks and not scars, i think time is supposed to make them disappear. After you finish taking accutane skin healing will return to its normal state in a few months. And, after waiting at least 2 month (necessary to the skin the re-develop its uppermost layers), be sure to go to the beach and tan yourself, photo-rechange will make them disappear fastly. (At least my doc said that to me, i have still one month of accutane to do). Good luck tongue.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×